Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0003-0074

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

Operations on bitopological spaces

Autorzy Khedr, F. H. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In 1979, Kasahara [8], introduced the concept of operations on topological spaces. Further investigations of this concept are given in [7,15]. Operations on bitopological spaces were discussed in some manner in [ 1,10]. In this paper we use a different technique of that in [1,10] to study the concepts of operations on bitopological spaces by generalizing the results obtained in [8,15] to such spaces.
Słowa kluczowe
PL przestrzeń topologiczna   działanie  
EN bitopological space   operation   filterbase  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2010
Tom Nr 45
Strony 47--57
Opis fizyczny Bibliogr. 19 poz.
Twórcy
autor Khedr, F. H.
Bibliografia
[1] Abd El-Monsef M.E., Kozae A.M., Taher B.M., Compactification in bitopological spaces, Arab J. for Sci. Engin., 22(1A)(1997), 99-105.
[2] Banerjee G.K., On pairwise almost strongly Ө-continuous mappings, Bull. Calcutta Math. Soc., 79(1987), 314-320.
[3] Bose S., Sinha D., Almost open, almost closed, Ө-continuous and almost quasi compact mappings in bitopological spaces, Bull. Calcutta Math. Soc., 73(1981) 345-356.
[4] Bose S., Sinha D., Pairwise almost continuous map and weakly continuous map in bitopological spaces, Bull. Calcutta Math. Soc., 74(1982), 195-205.
[5] Fletcher P., Hoyle H.B., Patty C.W., The comparison of topologies, Duke Math. J., 36(2)(1969), 325-331.
[6] Fukutake T., On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. of Educ., 35(III)(1985), 19-28.
[7] Jankovic D.S., On functions with α-closed graphs, Glasnik Math., 18(38) (1983), 141-148.
[8] Kasahara S., Operation-compact spaces, Math. Japonica, 24(1)(1979), 97-105.
[9] Kelly J.C., Bitopological spaces, Proc. London Math. Soc., 3(13)(1963), 71-89.
[10] Khedr F.H., Operation on bitopologies, Delta J. Sci., 8(1)(1984), 309-320.
[11] Khedr F.H., Al-Shibani A.M., On weakly Ө-continuous mappings in bitopological spaces, Bull. Fac. Sci. , Assiut Univ., 23(1-C)(1994), 105-118.
[12] Khedr F.H., Al-Shibani A.M., On pairwise super continuous mappings in bitopological spaces, Internat. J. Math. Math. Sci., 4(14)(1991), 715-722.
[13] Mukherjee M.N., On pairwise almost compactness and pairwise H-closedness in a bitopological space, Ann. Soc. Sci. Bruxelles, 96(2)(1982), 98- 106.
[14] Nandi J.N., Nearly compact bitopological spaces, Bull. Calcuta Math. Soc., 85(1993), 337-344.
[15] Ogata H., Operations on topological spaces and associated topology, Math. Japonica, 36(1)(1991), 175-184.
[16] Reilly I.L., On bitopological separation properties, Nanta Math., 5(2)(1972), 14-25.
[17] Sen S.K., Mukherjee M.N., On extension of certain map from a topological space to a bitopological space, Indian J. Pure Appl. Math., 25(5)(1994), 507-511.
[18] Singal A.R., Arya S.P., On pairwise almost regular spaces, Glasnik Math., 26(1971), 335-343.
[19] Singal M.K., Singal A.R., Some more separation axioms in bitopological spaces, Ann. Soc. Sci. Bruxelles, 84(1970), 207-230.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0003-0074
Identyfikatory